# SDR CA960222008

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Part number: 25244405
- Condition: Failed
- Location: Fcu Housing
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DESCENT, ENGINE WENT TO IDLE AND WOULD NOT RESPOND TO FURTHER INPUTS. REMOVED FCU - FOUND DRIVE SHAFT FLOPPING AROUND INSIDE HOUSING.
